# SDR NSVA2009045

- Difficulty date: October 10, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 40,362 hours, 35,795 cycles
- Engine: Ge CT79B
- Engine time: 37,032 hours, 32,900 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE ODOR IN FLIGHT DECK AFTER NR 1 ENGINE START.  INSPECTED THE CABIN AND FOUND RT RECIRC FAN FAULTY.  DEFERRED THE RECIRC FAN AND RAN BOTH ENGINES WITH NO ELECTRICAL OR SMOKE ODOR NOTED.
